A 34-year-old female asked:
I started back on the pill 6 months ago after having a termination, all was fine for first 3 months but IV bled almost constant since the 3rd month, d?
1 doctor answer
Dr. Anne Phelan-adams answered
Specializes in Family Medicine
I'm concerned.: Constant uterine or vaginal bleeding, whether light or heavy, concerns me. You need to make an appointment with the prescribing doctor at your earliest convenience to find out why you're bleeding. Corrective measures need to be taken. I also recommend that your doctor check for iron deficiency anemia and thyroid problems.
Answered on Feb 12, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Took plan be a month ago had bleeding 3 days after taking it but a month later have sore breast for a week or more now am i pregnant all negative pregnancy tests
Two months ago i went to bed feeling fine woke up the next morning as i was getting out of bed i got a verry sharp pain on my right shoulderand have been dealing with it since then what could be happening
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!